Alternative medicines warning as boy hospitalised after taking supplements



Doctors have warned of the dangers of alternative medicines after a four-year-old autistic boy was admitted to hospital suffering adverse effects from a cocktail of supplements.
The child, who was not named in a report of the incident, had been vomiting and constipated for three weeks and also lost 3kg in weight before he was taken to accident and emergency and diagnosed with severe hypercalcaemia - or very high calcium levels in his blood.
Police were even called to investigate a naturopath who had advised the family to give their son a combination of 12 different complementary therapies... read more

 
7 October 2016 in Regional East, Views: 28
Source: Belper News
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31